# SDR SWAA2013121123230

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 36,812 hours, 24,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 79723131
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NR 1 FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
